# SDR AALA202010069001

- Difficulty date: October 4, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 15,917 hours, 5,982 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE REPLACING THE L2 DOOR EMERGENCY ESCAPE SLIDE FOR A SCHEDULED TIME CHANGE MAINTENANCE FOUND THE REPLACEMENT SLIDE TO BE DEFECTIVE AND UNSERVICEABLE. MAINTENANCE REINSTALLED THE ORIGINAL SLIDE PER AMM 25-62-47 AND TASK CARD 1604.
